# SDR YENA2020012300043

- Difficulty date: January 20, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N661JB
- Make and model: Airbus A320-232
- Aircraft serial: 3228
- Aircraft time: 49,566 hours, 17,797 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R ROW 9 DEF EMERGENCY LIGHT INOPERATIVE.   R & R ROW 9 DEF EMERGENCY LIGHT WIRE HARNESS IAW AMM 32-51-11. OPS CHECKED GOOD.
